# SDR 98ZZZM863

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION ON EXT FUSELAGE SKIN ABOVE R2 SERVICE DOOR UPPER HINGE AND BELOW R2 SERVICE DOOR BELOW LOWER HINGE.  CORROSION WAS REPAIRED PER BOEING LETTER AND DRAWING HAE-TUS-98-014RR DATED 8/7/98 AND SRM 51-10-6, 53-30-1, 53-30-2, DRAWING HAE-TUS-98-0153RR DATED 8/10/98, SRM 51-10-6, 51-10-2 AND 51-30-2.  AUTHORIZATION PER FAA 8110-3, FE WING, NM-1220 DATED 8/21/98.  AIRCRAFT RETURNED TO SERVICE.  (M)
